# SDR 04FDEA00911

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP, O/B HINGE PIVOT BORE AREA FOUND CORRODED.  COMPLIED WITH FEDEX EA 1-5750-76012. WING TRAILING EDGE & TRAILING EDGE DEVICES. LT INBOARD FLAP. OUTBOARD HINGE BRACKET REPAIRS.
